Röhmel's equation for quadratic forms.
Aequationes mathematicae, Tome 34 (1987), pp. 78-81 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : commutative ring, quasi-quadratic form
@article{AM2_1987__34_137224,
     author = {T.M.K. Davison},
     title = {R\"ohmel's equation for quadratic forms.},
     journal = {Aequationes mathematicae},
     pages = {78--81},
     year = {1987},
     volume = {34},
     zbl = {0632.10020},
     url = {http://geodesic.mathdoc.fr/item/AM2_1987__34_137224/}
}
TY  - JOUR
AU  - T.M.K. Davison
TI  - Röhmel's equation for quadratic forms.
JO  - Aequationes mathematicae
PY  - 1987
SP  - 78
EP  - 81
VL  - 34
UR  - http://geodesic.mathdoc.fr/item/AM2_1987__34_137224/
ID  - AM2_1987__34_137224
ER  - 
%0 Journal Article
%A T.M.K. Davison
%T Röhmel's equation for quadratic forms.
%J Aequationes mathematicae
%D 1987
%P 78-81
%V 34
%U http://geodesic.mathdoc.fr/item/AM2_1987__34_137224/
%F AM2_1987__34_137224
T.M.K. Davison. Röhmel's equation for quadratic forms.. Aequationes mathematicae, Tome 34 (1987), pp. 78-81. http://geodesic.mathdoc.fr/item/AM2_1987__34_137224/